# SDR SWAA2022030124286

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 521QB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521QB IS CRACKED AT CORNER / REPAIRED CRACK AT CORNER ON LEFT WING LEADING EDGE PANEL 521QB IAW SRM 57-41-01-2R-0 + SRM 51-70-05-2R-6. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.D.(5)(6)1). DELAM CAN NOT CAUSE DAMAGE TO GLASS FIBER PLIES. 80733U 07FEB19
